Missouri Journal of Mathematical Sciences

More on Strongly Compact Spaces

S. Jafari and T. Noiri

Full-text: Open access

Abstract

The objective of this paper is to obtain properties of strongly compact spaces by using nets, filterbases, pre-complete accumulation points and so on.

Article information

Source
Missouri J. Math. Sci. Volume 19, Issue 1 (2007), 52-61.

Dates
First available in Project Euclid: 15 September 2011

Permanent link to this document
http://projecteuclid.org/euclid.mjms/1316092238

Zentralblatt MATH identifier
1138.54023

Subjects
Primary: 54B05: Subspaces
Secondary: 54C08: Weak and generalized continuity 54D05: Connected and locally connected spaces (general aspects)

Citation

Jafari, S.; Noiri, T. More on Strongly Compact Spaces. Missouri J. Math. Sci. 19 (2007), no. 1, 52--61. http://projecteuclid.org/euclid.mjms/1316092238.


Export citation